# SDR HALA2023040300073

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 9,189 hours, 2,134 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ETOPS - "DIRTY SOCK" SMELL EXPERIENCED ON DESCENT THRU 10,000 FT: AFT CABIN SMELL MORE INTENSE THAN FORWARD CABIN. PERFORMED #1 & #2 ENG  RUN. SUSPECT ODOR FROM #2 ENG FOUND DEBRI ON #2 ENG FBC, SENT TO LAB FOR ANALISYS. NEED TO BORO LPC/HPC. BORO ON LOG 913415-2 AND 913416-1. FOUND #1 FAN SHAFT COVER SEAL LEAKING OIL OUT OF SPINNER INTO CORE. REPLACED REF AMM 72-15-00-960-801-A. ENG WASHES COMPLETED REF E1128-321-72-007. NEED TO PERFORM ECS DECON. ACCOMPLISHED ECS DECONTAMINATION PER AMM 21-00-00-615-802-A. NO ODORS THROUGHOUT CABIN/COCKPIT. ANALYSIS OF DEBRIS SHOWS THAT MATERIAL IS NOT BEARING/GEAR/CARBON SEAL.  NEED TO CHECK MAG CHIP AND FILTER CHANGE W/IN 15 FH. INSPECTED CHIP DETECTORS PER AMM 79-00-00-281-802-A NO DEBRIS FOUND REMOVED AND REPLACED OIL FILTER ELEMENTS PER AMM 79-21-06-960-801-A AS PRECAUTIONARY. VERIFICATION FLIGHT FOR DUAL BORO SUCCESSFUL (LOG # 913420). OK FOR SERVICE.
